# SDR RMXA9520539

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222U
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044672101
- Condition: Corroded
- Location: Eng/Xmsn
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE GEARS WHEN RECEIVED.
